MathSciNet Relay Station
MathSciNet bibliographic data
MR2107301 39A11 (37N25 92D25)
Elaydi, Saber; Sacker, Robert J. Global stability of periodic orbits of non-autonomous difference equations and population biology. J. Differential Equations 208 (2005), no. 1, 258–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement